Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

See all formats and pricing


Select Volume and Issue


Zassenhaus conjecture for central extensions of S 5

Victor Bovdi
  • Victor Bovdi, Institute of Mathematics, University of Debrecen, 4010 Debrecen, P.O. Box 12, Hungary; Institute of Mathematics and Informatics, College of Nyíregyháza, Sóstói út 31/B, 4410 Nyíregyháza, Hungary.
  • :
/ Martin Hertweck
  • Martin Hertweck, Universität Stuttgart, Fachbereich Mathematik, IGT, Pfaffenwaldring 57, 70550 Stuttgart, Germany.
  • :
Published Online: 2008-02-22 | DOI: https://doi.org/10.1515/JGT.2008.004


We confirm a conjecture of Zassenhaus about rational conjugacy of torsion units in integral group rings for a covering group of the symmetric group S 5 and for the general linear group GL(2, 5). The first result, together with others from the literature, settles the conjugacy question for units of prime-power order in the integral group ring of a finite Frobenius group.

Received: 2006-09-14

Revised: 2007-03-08

Published Online: 2008-02-22

Published in Print: 2008-01-01

Citation Information: Journal of Group Theory. Volume 11, Issue 1, Pages 63–74, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/JGT.2008.004, February 2008

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Joe Gildea and Alexander Tylyshchak
Journal of Algebra and Its Applications, 2016, Volume 15, Number 01, Page 1650013
Journal of Algebra and Its Applications, 2013, Volume 12, Number 06, Page 1350016
Inder Bir S. Passi
Indian Journal of Pure and Applied Mathematics, 2012, Volume 43, Number 2, Page 89
Victor Bovdi and Alexander Konovalov
Studia Scientiarum Mathematicarum Hungarica, 2010, Volume 47, Number 1, Page 1
V. A. Bovdi and A. B. Konovalov
Ukrainian Mathematical Journal, 2009, Volume 61, Number 1, Page 1
Martin Hertweck
Proceedings Mathematical Sciences, 2008, Volume 118, Number 2, Page 189

Comments (0)

Please log in or register to comment.